# SDR DALA2015091605687

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 68 STRINGER 23L.  REPLACED THE FRAME IAW SRM 51-72-11 AND DWG D53470150.
